Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 28, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 26, 2011, 11:09 AM CDT for Vermilion County, Illinois. It took effect at Apr 28, 2011, 3:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 11:09 AM CDT (16:09 UTC)
- In effect from
- Apr 28, 2011, 3:00 AM CDT
- Expired
- Apr 27, 2011, 9:22 PM CDT
- In force
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 135 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 16.91 ft at Apr 28, 2011, 12:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
999
WGUS43 KILX 261609
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1109 AM CDT TUE APR 26 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC183-270609-
/O.NEW.KILX.FL.W.0028.110428T0900Z-110429T2100Z/
/DNVI2.1.ER.110428T0900Z.110428T1800Z.110429T1500Z.NO/
1109 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE VERMILION RIVER AT DANVILLE.
* FROM LATE WEDNESDAY NIGHT TO FRIDAY AFTERNOON.
* AT 945 AM TUESDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.9 FEET BY THURSDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
VERMILION RIVER
DANVILLE 18 13.9 TUE 10 AM 15.4 18.5
$$
GOETSCH3 follow-up statements
934
WGUS83 KILX 270351
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 PM CDT TUE APR 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-271751-
/O.CON.KILX.FL.W.0028.110428T0900Z-110429T2100Z/
/DNVI2.1.ER.110428T0900Z.110428T1800Z.110429T1500Z.NO/
1051 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* FROM LATE WEDNESDAY NIGHT TO FRIDAY AFTERNOON.
* AT 945 PM TUESDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.9 FEET BY THURSDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
VERMILION RIVER
DANVILLE 18 15.1 TUE 10 PM 15.4 18.5 18.2
$$679
WGUS83 KILX 271628
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 AM CDT WED APR 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC183-280628-
/O.EXT.KILX.FL.W.0028.110428T0800Z-110429T0100Z/
/DNVI2.1.ER.110428T0800Z.110428T1200Z.110428T1900Z.NO/
1128 AM CDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILION RIVER AT DANVILLE.
* FROM LATE TONIGHT TO THURSDAY EVENING.
* AT 1045 AM WEDNESDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 18.2 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS TO SOME SECONDARY
ROADS AND AGRICULTURAL LAND NOT PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILION RIVER
DANVILLE 18 15.0 WED 11 AM 18.2 17.6 16.1
$$
MILLER714
WGUS83 KILX 280222
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT WED APR 27 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC183-280252-
/O.CAN.KILX.FL.W.0028.000000T0000Z-110429T0100Z/
/DNVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CDT WED APR 27 2011
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILION RIVER AT DANVILLE.
* AT 845 PM WEDNESDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 16.0 FEET. THE
RIVER WILL FALL TO 14.8 FEET BY .
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
VERMILION RIVER
DANVILLE 18 16.0 WED 9 PM 16.0 14.8 12.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 26, 10:49 AM CDT, 20 minutes earlier.
Area forecast discussion, Apr 26, 10:49 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1049 AM CDT TUE APR 26 2011 .DISCUSSION... ISSUED 1047 AM CDT TUE APR 26 2011 SURFACE LOW IN EAST IA THIS MORNING AND TO CONTINUE TO ROTATE TO THE NORTHEAST. LOT OF MOISTURE TO KEEP CLOUDINESS OVER REGION AS LOW PULLS TO NORTHEAST. MAY BE SOME BREAK OF CLOUDS IN THE SOUTHEAST AND SO IS A CONCERN OF POSSIBLE STORM DEVELOPMENT IN AFTERNOON...IF GETS SOME HEATING. LAPSE RATES GOOD THAT IF GET SOME DEVELOPMENT...MAY BE A FEW HAIL PRODUCERS. WILL HAVE TO WATCH THAT IN THE EXTREME SOUTHEAST CWA. GOETSCH && .AVIATION... ISSUED 621 AM CDT TUE APR 26 2011 LOW PRESSURE IS LOCATED EASTERN IA WITH A WARM FRONT EASTWARD INTO NORTHERN IN...AND A COLD FRONT SOUTHWEST INTO SOUTHWESTERN MO. DEEP LAYERED MOISTURE WILL CONTINUE OVER IL TODAY INTO TONIGHT...ALTHOUGH THERE WILL BE A RELATIVE LULL IN PRECIPITATION THIS MORNING. EXPECT ONLY SCATTERED SHOWERS WITH SOME TEMPO MVFR STRATOCU...OTHERWISE CEILINGS SHOULD BE ABOVE 3K FT WITH SOUTHWEST SURFACE WINDS 15-25 KT ALONG WIND HIGHER GUSTS. WINDS WILL DECREASE AROUND 00Z AND BECOME LIGHT/VARIABLE. LATER TONIGHT ANOTHER SHORTWAVE WILL MOVE UP FROM THE SOUTHERN PLAINS INTO THE LOWER OHIO VALLEY...BRINGING ANOTHER UPSWING IN PRECIPITATION MAINLY AFTER MIDNIGHT ALONG WITH MVFR/IFR CEILINGS. 04 && .PREV DISCUSSION... ISSUED 314 AM CDT TUE APR 26 2011 MAIN CONCERN CONTINUES TO BE THREAT FOR HEAVY RAIN AND FLOODING ACROSS THE SOUTHEAST KILX CWA...PARTICULARLY LATER TONIGHT INTO WEDNESDAY WITH NEXT POTENT WAVE EXPECTED TO IMPACT THE REGION. 07Z SURFACE ANALYSIS SHOWS LOW PRESSURE OVER NORTHWEST MISSOURI...WITH WARM FRONTAL BOUNDARY EXTENDING EASTWARD INTO CENTRAL ILLINOIS. STEADY RAIN CONTINUES TO FALL OVER EAST-CENTRAL AND SOUTHEAST ILLINOIS...HOWEVER THE HEAVIEST AXIS HAS NOW SHIFTED INTO INDIANA. ALOFT...ACTIVE FLOW PATTERN CONTINUES ACROSS THE CONUS. ONE VIGOROUS SHORT-WAVE IS LIFTING NORTHEASTWARD THROUGH KANSAS/MISSOURI...WHILE ANOTHER WAVE IS ALREADY APPARENT UPSTREAM ACROSS NEVADA/UTAH. SHORT TERM...TODAY THROUGH THURSDAY SURFACE LOW WILL LIFT NORTHWARD INTO IOWA THIS MORNING...PULLING WARM FRONT INTO NORTHERN ILLINOIS. SCATTERED SHOWERS WILL LINGER ACROSS THE AREA WITHIN THE WARM SECTOR...AS MOISTURE CONTINUES TO STREAM NORTHWARD AROUND THE SURFACE/UPPER LOW. PRECIP WILL TEND TO COME TO AN AND DURING THE AFTERNOON ACROSS THE WESTERN CWA AS MID-LEVEL DRY SLOT CURRENTLY EVIDENT ON WATER VAPOR IMAGERY PUSHING INTO ARKANSAS TRIES TO WORKS ITS WAY NORTHWARD. FURTHER EAST...TRAILING FRONT/WIND SHIFT NEVER CLEARS THE EASTERN CWA...SO AM A LITTLE CONCERNED ABOUT RE-DEVELOPMENT WITHIN THE LINGERING INSTABILITY AXIS. NAM MAINTAINS DRY CONDITIONS...HOWEVER 4KM WRF-NMM HINTS AT WIDELY SCATTERED CONVECTION ALONG THE BOUNDARY. HAVE THEREFORE INCLUDED A CHANCE FOR THUNDER ALONG AND EAST OF I-57 FOR THE AFTERNOON. NEXT UPPER-WAVE WILL QUICKLY TRACK INTO THE SOUTHERN PLAINS LATER TODAY...RESULTING IN SURFACE CYCLOGENESIS OVER OKLAHOMA. 00Z 26 APR MODELS ARE A BIT FURTHER NORTH AND WEST WITH ITS EXPECTED TRACK THAN PREVIOUS RUNS...TAKING IT INTO INDIANA BY WEDNESDAY EVENING. A LEAD SHORT-WAVE IS PROGGED TO LIFT NORTHEASTWARD AHEAD OF THE MAIN FEATURE TONIGHT...BRINGING A RENEWED ROUND OF SHOWERS AND THUNDERSTORMS BACK INTO PARTS OF CENTRAL ILLINOIS. THINK THE EVENING WILL BE LARGELY DRY...WITH PRECIP RAPIDLY SPREADING ACROSS AT LEAST THE EASTERN HALF OF THE CWA AFTER MIDNIGHT. AS THE MAIN UPPER WAVE AND ASSOCIATED SURFACE LOW TRACK ALONG THE WABASH RIVER INTO INDIANA ON WEDNESDAY...RAIN WILL CONTINUE ACROSS MUCH OF THE AREA. THE HIGHEST POPS WILL BE FOCUSED ALONG AND EAST OF I-57...WITH DECREASING RAIN CHANCES FURTHER WEST. RAINFALL AMOUNTS WITH THE SYSTEM TONIGHT INTO WEDNESDAY MAY EXCEED ONE INCH ALONG AND SOUTHEAST OF A PARIS TO FLORA LINE...BUT WILL LIKELY BE ONE TENTH OF AN INCH OR LESS FURTHER WEST ACROSS THE ILLINOIS RIVER VALLEY. SHOWERS WILL LINGER ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS INTO WEDNESDAY EVENING BEFORE THE SYSTEM FINALLY PULLS AWAY. UPPER LOW WILL CONTINUE TO SPIN JUST NORTH OF THE AREA ON THURSDAY...KEEPING CONDITIONS MOSTLY CLOUDY AND COOL. MAY EVEN SEE A FEW LIGHT SHOWERS FROM TIME TO TIME AS SPOKES OF ENERGY ROTATE AROUND THE LOW ACROSS CENTRAL ILLINOIS. HAVE INCLUDED SLIGHT CHANCE POPS ACROSS THE NORTHERN TWO-THIRDS OF THE CWA ACCORDINGLY. LONG TERM...FRIDAY THROUGH MONDAY HIGH PRESSURE WILL TAKE CONTROL OF THE WEATHER ON FRIDAY...PROVIDING PLENTY OF SUNSHINE AND BOOSTING HIGH TEMPS BACK TO NEAR NORMAL IN THE MIDDLE TO UPPER 60S. AFTER THAT...A COLD FRONT WILL APPROACH FROM THE WEST OVER THE WEEKEND. THIS FEATURE WILL LIKELY BE MUCH MORE PROGRESSIVE THAN THE PERSISTENT BOUNDARY THAT HAS PLAGUED PARTS OF THE MIDWEST/OHIO VALLEY THIS WEEK...HOWEVER MODELS ARE STILL IN DISAGREEMENT ON ITS SPEED. BOTH GFS/ECMWF BRING THE FRONT INTO ILLINOIS ON SATURDAY...THEN GFS PUSHES IT RAPIDLY OFF TO THE EAST BY SATURDAY NIGHT...WHILE ECMWF SLOWS IT DOWN AND KEEPS IT IN THE VICINITY UNTIL SUNDAY NIGHT. AT THIS POINT...WILL ONLY FEATURE MENTIONABLE POPS SATURDAY/SATURDAY NIGHT...THEN WILL GO DRY FOR SUNDAY AND MONDAY. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ILZ062-063- 066>068-071>073. &&
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 826 AM CDT TUE APR 26 2011 ILZ062-063-066>068-071>073-271100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 826 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AFTER A LULL IN THE RAIN THIS MORNING INTO MIDDAY...ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAIN WILL BE LIKELY LATE THIS AFTERNOON AND TONIGHT. ONE TO TWO ADDITIONAL INCHES OF RAINFALL WILL BE POSSIBLE...WHICH COULD CAUSE FLASH FLOODING. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND POSSIBLY HAIL THROUGH ABOUT 9 PM. FLOODING WILL CONTINUE FOR MANY AREA RIVERS AND STREAMS... INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS BASINS. THESE RIVERS WILL BE ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE INTO AT LEAST MIDDAY ON WEDNESDAY. THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS AROUND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. ILZ027>031-036-037-040-041-047-049-050-271100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT RIVER FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS ALONG THE LOWER SANGAMON AND ILLINOIS RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS AROUND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044-053-271100- MACON-PIATT- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATER TODAY AND TONIGHT AS LOW PRESSURE MOVES NORTHEAST ACROSS THE AREA. FLOODING WILL CONTINUE ON THE SANGAMON RIVER IN THE MONTICELLO AREA FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS AROUND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-048-051-052-271100- CHRISTIAN-DE WITT-LOGAN-MCLEAN-MENARD-SANGAMON- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATER TODAY AND TONIGHT AS LOW PRESSURE MOVES NORTHEAST ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS AROUND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-054>057-061-271100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-VERMILION- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS AROUND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SHIMON
In the hours before
Local storm report, Apr 26, 6:06 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM FLASH FLOOD 3 SSE VERMILION 39.54N 87.57W
04/26/2011 EDGAR IL LAW ENFORCEMENT
MIDWESTERN GAS STREET WASHED OUT IN RURAL EDGAR COUNTY.
0430 AM FLASH FLOOD 2 N HUTSONVILLE 39.14N 87.66W
04/26/2011 CRAWFORD IL LAW ENFORCEMENT
WATER OVER THE ROAD NEAR CIPS TO THE NORTH OF
HUTSONVILLE.
0522 AM FLASH FLOOD BRIDGEPORT 38.71N 87.76W
04/26/2011 LAWRENCE IL LAW ENFORCEMENT
WATER OVER MANY STREETS IN BRIDGEPORT.
0522 AM FLASH FLOOD 1 S SUMNER 38.70N 87.86W
04/26/2011 LAWRENCE IL LAW ENFORCEMENT
WATER OVER THE ROAD
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
04/26/2011 M1.22 INCH CHAMPAIGN IL MESONET
24 HR ACCUMULATION
0600 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
04/26/2011 M1.45 INCH LAWRENCE IL MESONET
24 HOUR ACCUMULATION
0600 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
04/26/2011 M1.27 INCH PIATT IL MESONET
0605 AM FLASH FLOOD TUSCOLA 39.80N 88.28W
04/26/2011 DOUGLAS IL EMERGENCY MNGR
WATER REPORTED OVER THE ROAD AT SEVERAL SPOTS ALONG RT.
45
&&
CHURCHILLLocal storm report, Apr 26, 9:30 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
930 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/26/2011 M1.95 INCH LAWRENCE IL CO-OP OBSERVER
0600 AM HEAVY RAIN CLAY CITY 38.69N 88.35W
04/26/2011 M2.12 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
04/26/2011 M1.22 INCH CHAMPAIGN IL CO-OP OBSERVER
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
04/26/2011 M1.23 INCH MOULTRIE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
04/26/2011 M1.75 INCH CLARK IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
04/26/2011 M2.61 INCH RICHLAND IL CO-OP OBSERVER
0615 AM HEAVY RAIN NEOGA 39.32N 88.45W
04/26/2011 M1.58 INCH CUMBERLAND IL CO-OP OBSERVER
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
04/26/2011 M2.33 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
04/26/2011 M2.24 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
04/26/2011 M2.51 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
04/26/2011 M1.42 INCH VERMILION IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
04/26/2011 M1.77 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
04/26/2011 M1.04 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
04/26/2011 M1.51 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
04/26/2011 M1.51 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
04/26/2011 M1.88 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
04/26/2011 M1.70 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
04/26/2011 M1.72 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
04/26/2011 M1.91 INCH LAWRENCE IL CO-OP OBSERVER
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/26/2011 M1.93 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SE EFFINGHAM 39.11N 88.54W
04/26/2011 M1.59 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
04/26/2011 M1.75 INCH CLAY IL CO-OP OBSERVER
0710 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
04/26/2011 M2.90 INCH EFFINGHAM IL CO-OP OBSERVER
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
04/26/2011 M1.65 INCH CLARK IL CO-OP OBSERVER
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
04/26/2011 M1.65 INCH COLES IL CO-OP OBSERVER
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
04/26/2011 M2.18 INCH CHAMPAIGN IL CO-OP OBSERVER
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
04/26/2011 M2.06 INCH DOUGLAS IL CO-OP OBSERVER
&&
EJLLocal storm report, Apr 26, 10:00 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/26/2011 M1.69 INCH EFFINGHAM IL MESONET
0622 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/26/2011 M1.59 INCH EFFINGHAM IL MESONET
24-HOUR TOTAL...4.03 INCHES SINCE FRIDAY.
0637 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
04/26/2011 M1.67 INCH CLARK IL MESONET
0650 AM HEAVY RAIN DANVILLE 40.14N 87.62W
04/26/2011 M1.24 INCH VERMILION IL EMERGENCY MNGR
0651 AM HEAVY RAIN VERMILION 39.58N 87.59W
04/26/2011 M1.82 INCH EDGAR IL EMERGENCY MNGR
0655 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
04/26/2011 M0.00 INCH LAWRENCE IL MESONET
24-HOUR TOTAL...4.64 INCHES THE PAST 4 DAYS.
0658 AM HEAVY RAIN LANE 40.13N 88.85W
04/26/2011 M1.00 INCH DE WITT IL MESONET
0700 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
04/26/2011 M2.40 INCH CRAWFORD IL MESONET
0745 AM HEAVY RAIN 3 W BISMARCK 40.27N 87.66W
04/26/2011 M1.29 INCH VERMILION IL MESONET
0759 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
04/26/2011 M1.07 INCH MASON IL MESONET
24-HOUR TOTAL...1.12 INCHES THE PAST 2 DAYS.
0823 AM HEAVY RAIN 7 N OAKLAND 39.76N 88.03W
04/26/2011 M1.42 INCH DOUGLAS IL MESONET
0845 AM HEAVY RAIN 1 N OLNEY 38.75N 88.09W
04/26/2011 M2.09 INCH RICHLAND IL MESONET
24-HOUR TOTAL...5.82 INCHES SINCE FRIDAY MORNING
&&
EJLLocal storm report, Apr 26, 10:02 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1002 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM FLASH FLOOD 3 SSE VERMILION 39.54N 87.57W
04/26/2011 EDGAR IL LAW ENFORCEMENT
MIDWESTERN GAS STREET WASHED OUT IN RURAL EDGAR COUNTY.
0430 AM FLASH FLOOD 2 N HUTSONVILLE 39.14N 87.66W
04/26/2011 CRAWFORD IL LAW ENFORCEMENT
WATER OVER THE ROAD NEAR CIPS TO THE NORTH OF
HUTSONVILLE.
0522 AM FLASH FLOOD 1 S SUMNER 38.70N 87.86W
04/26/2011 LAWRENCE IL LAW ENFORCEMENT
WATER OVER THE ROAD
0522 AM FLASH FLOOD BRIDGEPORT 38.71N 87.76W
04/26/2011 LAWRENCE IL LAW ENFORCEMENT
WATER OVER MANY STREETS IN BRIDGEPORT.
0530 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/26/2011 M1.69 INCH EFFINGHAM IL MESONET
0600 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
04/26/2011 M1.27 INCH PIATT IL MESONET
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
04/26/2011 M1.22 INCH CHAMPAIGN IL CO-OP OBSERVER
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
04/26/2011 M1.23 INCH MOULTRIE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 10 S MARTINSVILLE 39.19N 87.88W
04/26/2011 M1.75 INCH CLARK IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
04/26/2011 M2.61 INCH RICHLAND IL CO-OP OBSERVER
0600 AM HEAVY RAIN CLAY CITY 38.69N 88.35W
04/26/2011 M2.12 INCH CLAY IL CO-OP OBSERVER
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/26/2011 M1.95 INCH LAWRENCE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
04/26/2011 M1.45 INCH LAWRENCE IL MESONET
24 HOUR ACCUMULATION
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
04/26/2011 M1.22 INCH CHAMPAIGN IL MESONET
24 HR ACCUMULATION
0605 AM FLASH FLOOD TUSCOLA 39.80N 88.28W
04/26/2011 DOUGLAS IL EMERGENCY MNGR
WATER REPORTED OVER THE ROAD AT SEVERAL SPOTS ALONG RT.
45
0615 AM HEAVY RAIN NEOGA 39.32N 88.45W
04/26/2011 M1.58 INCH CUMBERLAND IL CO-OP OBSERVER
0622 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/26/2011 M1.59 INCH EFFINGHAM IL MESONET
24-HOUR TOTAL...4.03 INCHES SINCE FRIDAY.
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
04/26/2011 M2.33 INCH SHELBY IL CO-OP OBSERVER
0637 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
04/26/2011 M1.67 INCH CLARK IL MESONET
0650 AM HEAVY RAIN DANVILLE 40.14N 87.62W
04/26/2011 M1.24 INCH VERMILION IL EMERGENCY MNGR
0651 AM HEAVY RAIN VERMILION 39.58N 87.59W
04/26/2011 M1.82 INCH EDGAR IL EMERGENCY MNGR
0655 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
04/26/2011 M0.00 INCH LAWRENCE IL MESONET
24-HOUR TOTAL...4.64 INCHES THE PAST 4 DAYS.
0658 AM HEAVY RAIN LANE 40.13N 88.85W
04/26/2011 M1.00 INCH DE WITT IL MESONET
0700 AM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
04/26/2011 M1.42 INCH VERMILION IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
04/26/2011 M1.77 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
04/26/2011 M1.04 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
04/26/2011 M1.51 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
04/26/2011 M1.51 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
04/26/2011 M1.70 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
04/26/2011 M1.88 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
04/26/2011 M2.40 INCH CRAWFORD IL MESONET
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
04/26/2011 M1.75 INCH CLAY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 SE EFFINGHAM 39.11N 88.54W
04/26/2011 M1.59 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
04/26/2011 M1.93 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
04/26/2011 M1.91 INCH LAWRENCE IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
04/26/2011 M1.72 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
04/26/2011 M2.24 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
04/26/2011 M2.51 INCH CRAWFORD IL CO-OP OBSERVER
0710 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
04/26/2011 M2.90 INCH EFFINGHAM IL CO-OP OBSERVER
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
04/26/2011 M1.65 INCH CLARK IL CO-OP OBSERVER
0745 AM HEAVY RAIN 3 W BISMARCK 40.27N 87.66W
04/26/2011 M1.29 INCH VERMILION IL MESONET
0759 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
04/26/2011 M1.07 INCH MASON IL MESONET
24-HOUR TOTAL...1.12 INCHES THE PAST 2 DAYS.
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
04/26/2011 M2.18 INCH CHAMPAIGN IL CO-OP OBSERVER
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
04/26/2011 M2.06 INCH DOUGLAS IL CO-OP OBSERVER
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
04/26/2011 M1.65 INCH COLES IL CO-OP OBSERVER
0823 AM HEAVY RAIN 7 N OAKLAND 39.76N 88.03W
04/26/2011 M1.42 INCH DOUGLAS IL MESONET
0845 AM HEAVY RAIN 1 N OLNEY 38.75N 88.09W
04/26/2011 M2.09 INCH RICHLAND IL MESONET
24-HOUR TOTAL...5.82 INCHES SINCE FRIDAY MORNING
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:43 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 9 hr |
| Apr 25, 9:19 PM CDT | Flash Flood Warning | ILX | Clay, Jasper, Richland | 8 hr |
| Apr 25, 10:12 PM CDT | Flash Flood Warning | ILX | Douglas | 8 hr |
| Apr 25, 10:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Edgar, Lawrence | 9 hr |
| Apr 26, 7:26 AM CDT | Areal Flood Warning | ILX | Crawford, Lawrence | 4 hr |
| Apr 26, 7:30 AM CDT | Areal Flood Warning | ILX | Edgar | 4 hr |
| Apr 26, 11:22 AM CDT | Areal Flood Warning | ILX | Edgar | 6 hr |
| Apr 26, 11:24 AM CDT | Areal Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Apr 26, 12:03 PM CDT | Special Weather Statement | ILX | Christian, Macon | 57 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.